Search the Community
Showing results for tags 'tianeptine'.
Found 3 results
CopingMechanism posted a topic in Introductions and updatesHello everyone, I first got started on Celexa in May 09 after my mind slipped into an inescapable panic state induced by an accidental overdose of the anti-histamine diphenhydramine. I should of know way back then, after a few weeks, then I should of stayed away from all drugs and given my brain a chance to calm down and repair itself on it’s own, but I was truly, truely frightened that I had down some serious damage or I was on my way to the depths of psychosis. So I went to my GP got diagnosed with anxiety disorder. I switched to Cymabalta in November 09 after a personal event triggered an intensification of agitated depression which had never really left despite treatment with Celexa. Sticking with Cymbalta was, again, an irrevocably stupid decision - but I had faith in the psychiatrist who was prescribing me these things. Suicidal ideation was commonplace both in an experiential context and in circumstantial context – my anxiety was so severe I just wanted out and I was astounded to what life had been reduced to. On cymbalta I felt tired but wired with a generalised irritability and massive cravings for sugar, which when I gave in and ate only triggered an intensification of irritability. I look back during this period and I’m struck with just how bizarre and Kafkaesque the whole experience was. Why the hell didn’t I get of the ******* thing earlier? I weaned off Cymbalta in in June 2010. However, the suicidal panic now morphed into a suicidal malaise and all-consumng tiredness, severe anhedonia, and an inability to concentrate - which has stuck with me since. I got put on Zoloft in Oct’10, 4 months after my last drug, and after a visit to a GP where I told me him I was suicidal and planning to go through with it. He sort of shrugged and just told me to go back on a med. The Zoloft induced both akathisa and a “despair beyond despair” at my situation. I flew out to Thailand with the intention of having a last hurrah and then taking myself down to one of the gun ranges and putting a .357 round into my frontal lobe. (Guns aren't readily available in the UK) I flew home when my parents found out where I was, despite my (I thought) well-constructed plan to deceive and explained to them the extent of which I was struggling. We sought the services of a psychiatrist whom I thought was progressive and looking at the bigger picture. By now, I was mostly concerned with the brain fog and chronic fatigue - which prevented me from most activities which might have led to an improvement with my lot in life - which led me to conclude my problem was neuro-endocrine based. I agreed to a low-dose of Lexapro, some compounded thyroid hormone and about 20 different supplements to treat any bodily pathologies. Despite this ambitious protocol, there was very little change in mood. I tried to stay working but got overwhelmed again and my suicidal ideation reached a zenith. I flew back out to Asia with my father, this time to Cambodia but to join a volunteer project building houses. I figured a dose of 3rd poverty might take my mind….off my mind. This time I also agreed to start lithium. It was a humbling experience for sure but I was still weak, foggy, anxious and depressed. I also felt intensely guilty at being in my depressed state amongst so much poverty and in a country with the worst auto-genocide in history. I also picked up a stomach infection which led to post-infectious gastroparesis which I have been struggling with since. Early in 2011 I discontinued the lithium, at the time we hadn’t worked out the stomach problem and where concerned the lithium could be causing the GI stuff. I continued with Lexapro in the AM and 25mg amitrypltine to get me off to sleep in the PM. Life was just a haze punctuated by bouts of panic and despair. My ability to work and socialise properly had all but disappeared by now, so I got used to life being what it was. At the beginning of 2012 I decided to take a break from AD’s, they didn’t seem to have improved my lot in life much, maybe coming off them would do some good. This was when my concern, finally, about TD started - I continued to feel like absolute ****. What if the drugs were the problem all along?. It wasn’t until a few months ago that the epiphany really took hold and I realised the full horror of what I subjected myself to. I realised the whole thing was being exacerbated by the very treatment that authority deemed to be of help. Back when I came off Cymbalta in 2010 I just assumed this was my depression anxiety ramping up and the exhaustion was a natural extension, but now I was still horrendously depressed and the other **** kicked in. I curse myself that I didn’t see the connection the first time round and have spent another 2.5 years on psych drugs….. Note, I tried a few drugs of now more than about two weeks duration in 2012. Again this was before the idea of drug-induced harm became cemented in my mind. My last drug ingestion was Tianeptine in November. My question to anyone who has any suggestions and or experiences is in my title – what the hell do I do now? I’m a complete invalid. Living at home with a parent at 25, unable to enjoy much of anything at all, I can’t lose myself in a movie like I did years ago, my mind is just inexplicably turned inward and focused on it’s own arid desolation and fogginess. Reading is a significantly challenging endeavour and writing is difficult (it’s taken me about a week to knock this up into something coherent and semi-legible). I’m just having such trouble formulating a strategy which might give me a chance of getting well again. Just reading this site has given me a bit of hope in that people can get their lives back on track. There’s people here that appear to have got off far harsher drugs and had been on them for longer periods, so I need to keep a perspective of sorts, I’m just terrified at this stage that I’m past the point of no return and that putting what was a fragile brain/mind to begin with in drugs might just have been…… Any help or words of wisdom are appreciated. Thanks for reading. Jack
I wasn't depressed before all this, in fact my health was better than it had ever been. I ordered some tianepine online and it happened to come at the same time as another order I had made for a supplement suspended in dmso. In haste, I poured it into the bottle of this supplement but then forgot that I had done so. For the next couple of weeks I had been using the supplement mostly daily, splashing it on my wrists and have no idea what the dosage would be. I had a staph infection come up around the same time that left me unable to walk so I attributed alot of my fatigue to that. It's really hard to say how much I was taking and how often - it was sporadic but daily for a time. No longer than 2 weeks. I was already having bad withdrawal symptoms, then I remembered my accident/mistake and stopped using the bottle completely. Went cold turkey for approx a week but was getting progressively worse. Suicidal, depressed, unable to get out of bed, my face has aged about 10 yrs - I have actualy wrinkles that have formed, I'm unable to work. All I can do is cry and think about killing myself. I posted about this on a ray peat health group and someone directed me here. After some preliminary reading, I've reinstated at one drop every four hours. It has helped maybe 50%. I'm unsure if I should wait or updose. I understand these things take time but the longer it takes the longer I'm unable to work. In a way maybe this experience was necessary as it's uncovered alot about the iatrogenetic harm that was caused when I was medicated against my will as an adolescent. At age 18, I decided to go completely off effexor cold turkey and cut off all contact with doctors and psychiatrists. Not long after was the beginning of my chronic illness symptoms that I have spent the last 8 yrs trying to heal and have been totally incapacitated to have a normal life. I realise now that I was going through withdrawals but didn't know it at the time. Through the work of Ray Peat, I've been able to get to a pretty optimal place in my health and was actually thiving for awhile. But now I have to do this all over again?? IDK if its worth it tbh. My life has already been completely devastated by psych meds. I don't know if I have it in me.
Hello everyone, I was diagnosed with Anxiety disorder, agoraphobia, claustrophobia, and severe depression, few years ago. I was on Nexito (Escitalopram) and Rivotril (Clonazepam) for almost 3 years. I went off the above medications 4 months ago, i.e., in January 2016. Withdrawals started after a month. My shrink prescribed me with Stablon (Tianeptine) 12.5mg twice a day, to fight the withdrawals. Three weeks into the new drug, and I started experiencing the following symptoms. Head ache/stuffy head Muscle ache Weakness Joint pain Dry mouth Dizziness Anxiety Suicidal Thought Mood swings Loss of taste I immediately contacted my shrink and he put me back to Nexito and Rivotril. Upon asking whether the above symptoms were the side effect of Tianeptine, he simply avoided the question by claiming Tianeptine to a very mild drug. It has been 4 days now, I'm off Tianeptine, and I am feeling much better. Not completely though. My main concern here is the loss of taste. Been 4 days and I cannot taste food at all. Even if I am not eating anything, there is this greasy metallic feel that persists. I went to an ENT yesterday and he concluded it as a reaction to Acidity, and prescribed me with general antacids, lactic acid bacillus capsules, and mouthwash. Since I do not know why it happened and what exactly it is, I am concerned whether I am on the right line of treatment. If anyone out here can help me on this, I'd be grateful. Thank you!